# SDR SWAA2024040961195

- Difficulty date: March 9, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 268 LT WING.  REPLACED ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 268 LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND B737-700 SRM 51-40-02; DWG 115A2930 REV-.
